use only as directed
Trusted Nighttime Relief of TYLENOL® Complete for your WORST cough, cold & flu symptoms.
For effective nighttime care of your cold, cough & flu symptoms, including mucus and phlegm, you want symptom relief you can trust so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®
Trust the effective nighttime relief of TYLENOL® Complete Cold, Cough & Flu Plus Mucus Relief Nighttime syrup for your cold & flu symptoms. TYLENOL® Complete Cold, Cough & Flu Plus Mucus Relief Nighttime syrup provides you with the trusted relief you want.
For effective relief of:
- Nasal Congestion
- Aches, Pains & Chills
- Sore Throat Pain
- Dry Cough
- Runny Nose & Sneezing
- Thins & Loosens Mucus
- Relieves Cough with Phlegm
- For temporary relief of: mild to moderate aches & pains, fever and chills, sore throat pain, headache, nasal congestion, dry cough, thins and loosens mucus and phlegm, runny nose and sneezing due to common cold or flu.
- Do not take more than directed (see liver warnings)
- Shake well before use
Adult Use Only (12 years and older):
- Take 2 tbsp. (30 mL) every 6 hours
- Do not take more than 8 tbsp. (120 mL) in 24 hours
Medicinal ingredients Purpose
(each 30 mL or 2 tablespoonfuls (tbsp.) contains)
Dextromethorphan Hydrobromide 30 mg ........ Cough Suppressant
Pseudoephedrine Hydrochloride 60 mg .......... Decongestant
Guaifenesin 200 mg ........... Expectorant
Acetaminophen 1000 mg ......... Pain reliever, fever reducer
Chlorpheniramine Maleate 4 mg ........... Antihistamine
Non-medicinal ingredients: Alcohol, carboxymethylcellulose sodium, citric acid, D&C red no. 33, flavours, glycerin, menthol, monoammonium glycyrrhizinate†, polyethylene glycol, propylene glycol, sodium benzoate, sodium citrate, sodium cyclamate†, sodium saccharin†, sorbitol†, water.
Sucrose free (sweetened with †). Caloric Content: 49.2 Kcal/30 mL
Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- stomach pain
- unusual tiredness
- loss of appetite
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
If any of these symptoms occur, stop use and seek medical help right away.
Do not use
- with other products containing acetaminophen or any of these medicinal ingredients or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
- if allergic to any of the ingredients
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug
Ask a doctor or pharmacist before use if you
- have been told that your body breaks down drugs slowly or taking other medications including the blood thinning drug warfarin, sedatives or tranquilizers
- have heart or thyroid disease
- high blood pressure
- kidney or liver disease
- difficulty urinating due to an enlarged prostate
- are elderly, pregnant or breastfeeding
- have a persistent cough such as occurs with smoking, asthma or emphysema
- cough with excessive phlegm (mucus)
- have difficulty breathing or other chronic lung conditions as these could be signs of serious condition
When using this product
- drowsiness or excitability (especially in children) may occur
- Do not drive or engage in activities requiring alertness
- Avoid alcohol
- Alcohol, sedatives and tranquilizers may increase drowsiness
Stop use and ask a doctor if
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
- are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.
KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on the advice of a doctor.
In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.
- Read the complete label before use and follow all directions
- Do not use if bottle seal is missing or broken
- Store at 15 to 30°C.